期刊論文

標題 A Study of Disjunctive Information in Fuzzy Relational Databases
學年 94
學期 1
出版(發表)日期 2006/01/01
作品名稱 A Study of Disjunctive Information in Fuzzy Relational Databases
作品名稱(其他語言)
著者 王明華; Wang, Ming-hua; 葛煥昭; Keh, Huan-chao; 謝楠楨; Hsieh, Nan-chen; 王琮盛; Wang, Tsong-sheng
單位 淡江大學資訊工程學系
出版者 臺北市:中央研究院資訊科學研究所
著錄名稱、卷期、頁數 Journal of Information Science and Engineering 22(1), pp.199-213
摘要 This paper proposes a logical reconstruction of the classical fuzzy relational database model to accommodate fuzzy disjunctive information. In query processing, we use two supplementary measurements, matching information and extra information, to model the concepts of imprecision and uncertainty, respectively. We also use these two supplementary measurements to determine the quality of answers to the query. The answers to the query thus contain sure answers and maybe answers. In addition, we discuss the redundancy problem by presenting a complete set of fuzzy relational algebra with fuzzy disjunctive information. The proposed extended fuzzy relational database model preserves the properties – uniquely-determined and well-defined properties of relational algebra to ensure that the manipulative power of the proposed model is the same as that of the classical fuzzy relational database model.
關鍵字 fuzzy relational database; fuzzy disjunctive information; imprecision; uncertainty; quality of answer
語言 英文
ISSN 1016-2364
期刊性質 國內
收錄於
產學合作
通訊作者
審稿制度
國別 中華民國
公開徵稿
出版型式 紙本